Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sets of colorings of circuits


Author: James W. Schlesinger
Journal: Bull. Amer. Math. Soc. 80 (1974), 721-723
MSC (1970): Primary 05C15
DOI: https://doi.org/10.1090/S0002-9904-1974-13570-6
MathSciNet review: 0363981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. O. Albertson and H. S. Wilf, Boundary values in chromatic graph theory, Bull. Amer. Math. Soc. 79 (1973), 464. MR 316287

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C15

Retrieve articles in all journals with MSC (1970): 05C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13570-6

American Mathematical Society